# SDR SWAA2021042930195

- Difficulty date: October 21, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #5; 6; 7 & 8 SLATS TE LWR SURFACE SHOWS EVIDENCE OF CHAFING WITH VISIBLE BARE METAL IN ISOLATED AREAS. PREPARED TREATED APPLIED PRIMER AND PAINT TELFON AT RW #5;6;7; AND 8 SLATS TE LOWER SURFACE IN AREAS REF B737 SRM 5120010G0 ; AMM 512172-370-804; AMM 512181370802
